# SDR 05FDEA03208

- Difficulty date: October 4, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC4125502
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP MOUNTED L/E UP-STOP FITTING SUSPECTED CRACKED.    RT WING O/B FLAP MOUNTED L/E UP-STOP FITTING CRACKED REMOVED AND   REPLACED AS PER SRM 51-35-01 AND SRM 51-33-01 VOL.II. THIS REPAIR CLASSIFIED AS MINOR AS PER GMM   6-2-100.
